| Model Number |
25-449-16-91 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
12/30/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported a twist drill broke during use.A portion remains implanted.
Additional Manufacturer Narrative
The reported rpms exceeded the maximum recommended speed found in the ifu.
Additional Manufacturer Narrative
An investigation was performed using a stereo microscope revealed tensile cracks.Further observation determined there were no indications of material or manufacturing defects.The complaint percentage was calculated, and it is determined that the complaint percentage falls within the design risk limits adhered to at klm.During the investigation the product lot number identified was reviewed in the device history records.The dhr review showed no discrepancies or anomalies.The investigation results conclude that the root cause for breakages were due to structural failure of the device due to mechanical overload.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.The reported rpms exceeded the maximum recommended speed found in the ifu.D4 lot number updated identified during investigation.